MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM; ATELLICA IM TOTAL HCG (THCG) 450T

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM; ATELLICA IM TOTAL HCG (THCG) 450T
Model Number N/A
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside of united states (ous) customer reported observation of an erroneously depressed total human chorionic gonadotropin (thcg) result which was discordant relative to repeat testing.Siemens is evaluating the event.
 
Event or Problem Description
The customer reported to siemens that a depressed atellica im total human chorionic gonadotropin (thcg) result was obtained which was discordant relative to repeat testing when using lot# 365.An erroneously depressed result of 895.7miu/ml was initially reported to the physician and was questioned.The patient was redrawn, the sample was diluted (1:5), and retested on the same atellica im 1600 analyzer, yielding a result of 2331.1miu/ml.The patient was drawn again, and the new sample processed on the same analyzer produced a result of 2435.6 miu/ml.The elevated results were considered correct.There are no known reports of patient intervention and adverse health consequences due to the erroneously elevated total human chorionic gonadotropin (thcg) result.
 
Additional Manufacturer Narrative
Mdr 1219913-2026-00052 was initially filed on 09-mar-2026.Additional information (15-apr-2026): siemens healthcare diagnostics has concluded the investigation of the event.An outside of united states (ous) customer reported observation of an erroneously depressed total human chorionic gonadotropin (thcg) result which was discordant relative to repeat testing.Siemens evaluated the instrument data, and the information provided by the customer.Reagent and instrument issues were ruled out based on qc recovery within acceptable ranges and no issues were reported with other patient samples.Sample integrity was confirmed through visual inspection of the collection tube.The sample and reagent trace files were reviewed which showed no evidence of hardware issues affecting thcg reagent delivery.No issues were observed with other diluted samples processed with same diluent pack.Based on the available information, the cause of the discordant result cannot be determined.A product problem has not been identified.The customer is operational, and the reported issue was resolved by routine troubleshooting.Note: in section h6, the codes for investigation findings and investigation conclusions have been updated.

Brand Name
ATELLICA IM
Common Device Name
ATELLICA IM TOTAL HCG (THCG) 450T
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
registration #: 1219913
333 coney st.
east walpole MA 02032
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key24543659
Report Number1219913-2026-00052
Device Sequence Number21150170
Product Code DHA
UDI-Device Identifier00630414600024
UDI-Public(01)00630414600024(10)58098365(17)260425
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K192790
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/25/2026
Device Model NumberN/A
Device Catalogue Number10995689
Device Lot Number58098365
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2026
Supplement Date Received by Manufacturer04/15/2026
Initial Report FDA Received Date03/09/2026
Supplement Report FDA Received Date05/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age29 YR
Patient SexFemale